# SDR SWAA2021012644440

- Difficulty date: January 23, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 49,867 hours, 29,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE DEPLOYMENT TAB LOOSE.  RESECURED VELCRO AS REQUIRED.  PERFORMED ESCAPE SLIDE PACK CHECK, IAW TASK 25-66-01.  A/C OK FOR SERVICE.
